Die Irreducibilität der homogenen linearen Difierenfialgleichungen

E. Beke

Mathematische Annalen (1894)

  • Volume: 45, page 278-294
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Beke, E.. "Die Irreducibilität der homogenen linearen Difierenfialgleichungen." Mathematische Annalen 45 (1894): 278-294. <http://eudml.org/doc/157731>.

author = {Beke, E.},
journal = {Mathematische Annalen},
pages = {278-294},
title = {Die Irreducibilität der homogenen linearen Difierenfialgleichungen},
url = {http://eudml.org/doc/157731},
volume = {45},
year = {1894},

AU - Beke, E.
TI - Die Irreducibilität der homogenen linearen Difierenfialgleichungen
JO - Mathematische Annalen
PY - 1894
VL - 45
SP - 278
EP - 294
UR - http://eudml.org/doc/157731
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.